# SDR COMA0760698

- Difficulty date: December 7, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 19,590 hours, 16,715 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 5399001
- Part serial: 0873B
- Condition: Faulty
- Location: Lt Engine
- Part time: 213 hours, 157 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5137 - ON CLIMBOUT FROM CVG TO YYZ RECEIVED LEFT COWL ANTI-ICE INOP MESSAGE.  CREW DECLARED EMERGENCY AND RETURNED BACK TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED LEFT ENGINE COWL ANTI-ICE VALVE.
